# SDR R61A2024061700269

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 38,854 hours, 29,428 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYD 2 POWER IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND DOWN LOCK RELEASE ACTUATOR LINES TO BE LEAKING. R&R LINES.
